| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Use of Device Problem (1670); Obstruction of Flow (2423); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had occasional button errors.The customer¿s blood glucose level was unknown.The customer stated that the losing date and time during each battery change, had to reprime reservoir after each battery change and random no delivery alerts.Customer also stated that the rejected new batteries.Troubleshooting was declined.The insulin pump will not be returned for analysis.